RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 1020–1023 (Mi dan36653)  

MATHEMATICS

On the solutions of a class of second order quasi-linear elliptic equations

G. N. Yakovlev

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow. reg.

Full text: PDF file (447 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 02.07.1971

Citation: G. N. Yakovlev, “On the solutions of a class of second order quasi-linear elliptic equations”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 1020–1023

Citation in format AMSBIB
\Bibitem{Yak72}
\by G.~N.~Yakovlev
\paper On the solutions of a class of second order quasi-linear elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 1020--1023
\mathnet{http://mi.mathnet.ru/dan36653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291624}
\zmath{https://zbmath.org/?q=an:0242.35024}


Linking options:
  • http://mi.mathnet.ru/eng/dan36653
  • http://mi.mathnet.ru/eng/dan/v202/i5/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019